MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CORAIL BROACH HANDLE; CORAIL KAR INSTRUMENTS : HANDLES

DEPUY IRELAND - 9616671 CORAIL BROACH HANDLE; CORAIL KAR INSTRUMENTS : HANDLES
Catalog Number 952211500
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instrument was damaged.There was no surgical delay.This instrument has been in the hospital since june.The damage causes small sharp pieces tearing the gloves.This happened after only 3-4 months of use.It was reported that more damages were being seen on the instruments than were seen previously with former instruments.This report is related to (b)(4).This report captures the allegation that there have been previous incidents of instrument damage in the past.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and states that: 1.What was the exact allegation against the device? was it worn, cracked, broken into pieces, bent, stripped, cross threaded or any device interaction? the hitting face is small, and the risk of hitting the handle is high.Causes damage on the handle.2.Please confirm how many occurrences of this failure occurred with regard to the curved broach handles.We have a good number of devices with this problem.3.Was there any adverse consequences that affected the patient because of the reported event? no adverse consequences for the patient, but for the surgeon and nurse using the instrument.Small metal pieces tearing holes in the gloves.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: based on the tracking number provided on this complaint and the evidence of our decontamination center, the device received under this tracking corresponds to the complaint (b)(4).Since the product has been returned of this complaint, the following information has been updated.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: g1 (manufacturing site name).Corrected: d2a.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.¿additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL BROACH HANDLE
Common Device Name
CORAIL KAR INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20722311
Report Number1818910-2024-24041
Device Sequence Number6602892
Product Code HTQ
UDI-Device Identifier10603295230663
UDI-Public(01)10603295230663(10)SO2046988
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number952211500
Device Lot NumberSO2046988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer11/21/2024
01/30/2025
01/31/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date11/25/2024
01/31/2025
01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown